# SDR USAA980374

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654680977
- Condition: Corroded
- Location: Bs 947
- Part time: 37,806 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .5 BY .5 BY .92 INCH AREA OF CORROSION AROUND SCREW HOLES BS 947 LBL 36 TO RBL 56 FLOORBEAM.  CORROSION TASK NR C53-107-02.  INSTALLED UPPER T-CAP REPAIR PER TR 53-10-05.  (M)
